| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
| Date of Event |
11/19/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The clinical representative reported via phone call that they experienced high blood glucose level and diabetic ketoacidosis.Customer¿s blood glucose was unknown at the time of incident.The customer treated for high blood glucose with insulin shots.The customer reported that insulin pump had motor error which stopped the insulin pump completely.It was reported that over the past few month the customer had to change the batteries much more often.The insulin pump will not be returned for analysis.